# SDR MALA020424

- Difficulty date: July 18, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N513XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2329
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Damaged
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT  3574, RT MAIN GEAR INTRANSIT LIGHT REMAINS ON WHEN GEAR SLECTED UP.  A/C DIVERTED FROM DTW TO CVG. WEATHER WAS ALSO INVOLVED.  MAINTENANCE FOUND RT MLG UPLOCK SENSOR CONNECTOR PLUG LOOSE.  REMOVED AND CLEANED CONNECTOR PLUG AND REINSTALLED.  REMOVED AND CLEANED DOOR UPLOCK SENSOR CONNECTOR PLUG AND REINSTALLED.  PERFORMED GEAR SWING IAW AMM 32-30-00. OPS CHECK GOOD.
